Notre Dame Journal of Formal Logic

Contractions of Closure Systems

Norman M. Martin and Stephen Pollard

Full-text: Open access

Abstract

This essay shows that some recent work by George Weaver can be reformulated in an especially perspicuous way within the theory of closure systems. Closure theoretic generalizations of some theorems of Robert Goldblatt are presented. And, more generally, the relation between closure systems and the deducibility relations of Goldblatt is explored.

Article information

Source
Notre Dame J. Formal Logic Volume 35, Number 1 (1994), 108-115.

Dates
First available in Project Euclid: 22 December 2002

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1040609298

Mathematical Reviews number (MathSciNet)
MR1271702

Digital Object Identifier
doi:10.1305/ndjfl/1040609298

Zentralblatt MATH identifier
0804.06004

Subjects
Primary: 03B22: Abstract deductive systems
Secondary: 06A15: Galois correspondences, closure operators

Citation

Pollard, Stephen; Martin, Norman M. Contractions of Closure Systems. Notre Dame J. Formal Logic 35 (1994), no. 1, 108--115. doi:10.1305/ndjfl/1040609298. http://projecteuclid.org/euclid.ndjfl/1040609298.


Export citation